Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 89, NWS Green Bay, WI

November 17, 2017

NWS Green Bay, WI issued this small craft advisory at Nov 17, 2017, 3:25 PM CST. It took effect at Nov 18, 2017, 5:00 AM CST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2017, 3:25 PM CST (21:25 UTC)
In effect from
Nov 18, 2017, 5:00 AM CST
Expired
Nov 19, 2017, 12:00 PM CST
In force
31 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

307 
WHUS73 KGRB 172125
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CST FRI NOV 17 2017

LMZ541>543-180530-
/O.CON.KGRB.GL.W.0015.000000T0000Z-171118T0000Z/
/O.EXB.KGRB.SC.Y.0088.171118T0000Z-171119T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
325 PM CST FRI NOV 17 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY. 

* WINDS...SOUTH WIND TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS
  LATE THIS AFTERNOON, VEERING WEST 5 TO 15 KNOTS AROUND MIDNIGHT,
  THEN VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER
  MIDNIGHT. ON SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS
  TO 35 KNOTS POSSIBLE.

* WAVES...6 TO 10 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND,
  SUBSIDING TO 3 TO 6 FEET OVERNIGHT AND CONTINUING ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-180530-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-171118T0300Z/
/O.NEW.KGRB.SC.Y.0089.171118T1100Z-171119T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
325 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 9 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 9 AM CST
SUNDAY. 

* WINDS...SOUTH WIND TO 30 KNOTS LATE THIS AFTERNOON, VEERING
  SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING, 
  VEERING WEST 5 TO 15 KNOTS AROUND MIDNIGHT, THEN VEERING NORTH 
  10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. ON 
  SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS 
  POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY.

* WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND,
  SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT. ON SATURDAY, 2 TO 4
  FEET BUILDING TO 3 TO 6 FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
7 follow-up statements
547 
WHUS73 KGRB 180317
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
917 PM CST FRI NOV 17 2017

LMZ521-522-181130-
/O.EXP.KGRB.SC.Y.0088.000000T0000Z-171118T0300Z/
/O.CON.KGRB.SC.Y.0089.171118T1100Z-171119T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
917 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO
9 AM CST SUNDAY...

* WINDS...VARIABLE WIND UNDER 10 KTS LATE THIS EVENING, BECOMING 
  NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. ON 
  SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS 
  POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY. 

* WAVES...2 TO 4 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND, 
  SUBSIDING TO 1 TO 3 FEET AFTER MIDNIGHT. ON SATURDAY, 2 TO 4 
  FEET BUILDING TO 3 TO 6 FEET IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-181130-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
917 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...SOUTHWEST TO WEST 5 TO 15 KNOTS LATE THIS EVENING,
  VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS AFTER 
  MIDNIGHT. ON SATURDAY, NORTH WIND TO 30 KNOTS WITH A FEW GUSTS 
  TO 35 KNOTS POSSIBLE. 

* WAVES...6 TO 9 FEET, SUBSIDING TO 3 TO 6 FEET OVERNIGHT AND 
  CONTINUING ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
297 
WHUS73 KGRB 180952
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CST SAT NOV 18 2017

LMZ521-522-181800-
/O.CON.KGRB.SC.Y.0089.171118T1100Z-171119T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
352 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTH TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS 
  POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY. 

* WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-181800-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
352 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTH TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS  
  POSSIBLE. 

* WAVES...4 TO 7 FEET, SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
762 
WHUS73 KGRB 181527
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
927 AM CST SAT NOV 18 2017

LMZ521-522-182330-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-171119T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
927 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTH TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS 
  POSSIBLE, ESPECIALLY NORTH OF STURGEON BAY. 

* WAVES...3 TO 5 FEET, HIGHEST WAVES NORTH OF CHAMBERS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-182330-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
927 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTH TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS 
  POSSIBLE. 

* WAVES...4 TO 7 FEET, SUBSIDING TO 2 TO 4 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
065 
WHUS73 KGRB 182135
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CST SAT NOV 18 2017

LMZ521-522-190545-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-171119T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
335 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS
  SUNDAY.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-190545-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS
  SUNDAY.

* WAVES...3 TO 5 FEET, SUBSIDING TO 2 TO 4 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
346 
WHUS73 KGRB 190326
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CST SAT NOV 18 2017

LMZ521-522-191130-
/O.EXT.KGRB.SC.Y.0089.000000T0000Z-171119T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
926 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

* WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS 
  SUNDAY. 

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-191130-
/O.EXT.KGRB.SC.Y.0088.000000T0000Z-171119T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
926 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

* WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS 
  SUNDAY. 

* WAVES...3 TO 5 FEET, SUBSIDING TO 2 TO 4 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
357 
WHUS73 KGRB 190920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
320 AM CST SUN NOV 19 2017

LMZ521-522-191730-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-171119T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
320 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-191730-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
320 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHWEST UP TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS.
  
* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
851 
WHUS73 KGRB 191511
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
911 AM CST SUN NOV 19 2017

LMZ521-522-191800-
/O.CON.KGRB.SC.Y.0089.000000T0000Z-171119T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
911 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-191800-
/O.CON.KGRB.SC.Y.0088.000000T0000Z-171119T1800Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
911 AM CST SUN NOV 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS. 

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 2:20 PM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Nov 17, 2:20 PM CST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
220 PM CST Fri Nov 17 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Saturday
Issued at 220 PM CST Fri Nov 17 2017

The main forecast focus remains on precipitation type for tonight
as WAA ongoing changes to CAA behind the passage of a cold front.
Still anticipate some kind of mix across the north this evening
and into central WI after midnight.

The 19z MSAS surface analysis showed the cold front stretch from
western Ontario southwest to the central Plains where an area of
low pressure was situated (north-central KS). Gusty south winds
ahead of this front had pulled deeper moisture northward into WI
this afternoon and light rain had broken out over much of the
region. The only exception was far north-central WI where
temperatures hovered at or slightly above freezing and a mix was
still ongoing (rain/freezing rain/sleet).

A messy forecast is expected across northeast WI tonight as the
initial surge of WAA late this afternoon/early evening is replaced
by the onset of CAA behind the passage of the cold front. The
ongoing concern was the potential loss of ice crystals which would
bring freezing drizzle possibility into play over northern WI.
However, some forecast soundings did show that enough moisture
would hold through the column tonight such that precipitation
type would be either rain, snow or a mix as temperatures fall
below freezing. After collaboration with DLH and MQT, have decided
to keep the drizzle/freezing drizzle in the forecast after
midnight across the north due to some drying in the lower levels
of the atmosphere. Central WI would see mainly rain this evening,
then mix with snow at or shortly after midnight, eventually to all
snow toward daybreak. East-central WI would remain all rain
through the night. Min temperatures to range from the middle to
upper 20s north- central WI, to the middle 30s east-central WI.

Steady CAA overspreads WI on Saturday as the bulk of the
precipitation should be to our south and east. That being said,
have kept a small pop across the southeast half of the forecast
area for Saturday morning. Precipitation type would be a mix of
rain/drizzle east, to light snow over portions of central and far
northeast WI. For this entire event, areas away from Lake MI may
see a minor accumulation (one-half inch or less). The arrival of
drier air by Saturday afternoon should bring mixed sunshine,
especially to central WI. An exception would be north-central WI
where weak lake effect snow showers are possible through the day.
Do not see much in the way of diurnal warming (CAA), thus max
temperatures to only make the lower 30s north-central, to around
40 degrees east-central WI.

.LONG TERM...Saturday Night Through Friday
Issued at 220 PM CST Fri Nov 17 2017

The long term forecast remains fairly calm, with all the active
weather in the short term. Lake effect showers will be present
Sunday before winds shift and again on Tuesday into Tuesday night
as a clipper system passes through the region.

Winds will diminish overnight Saturday into Sunday as colder
temperatures in the teens and middle 20s move into the region. A
few snow showers will remain in the north over Vilas county
throughout the day on Sunday, while partly cloudy conditions
remain elsewhere. Temperatures on Monday will pick back up into
the 40s with southerly flow. A lack of moisture should keep skies
mostly sunny and active weather out of the region. Tuesday a
passing clipper system will bring back northwesterly winds, colder
temperatures towards the midweek, and a chance to see some more
lake enhanced snow showers in northern Wisconsin. Dry conditions
then follow into Thanksgiving.

Temperatures will be just a few degrees below normal on Sunday,
well above normal on Monday, and then return closer to seasonal
values through the rest of the week after the cold front passes on
Tuesday.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1133 AM CST Fri Nov 17 2017

Flying conditions are expected to deteriorate this afternoon as a
cold front approaches from the west. Most locations will see light
rain this afternoon with cigs/vsbys falling from VFR to MVFR. This
front is forecast to move through central WI around mid-evening
and eastern WI late evening with a wind shift to the north-
northwest. Cigs/vsbys will continue to lower this evening with
most locations reaching IFR conditions for most of tonight. As
colder air overspreads the region later tonight, the rain is
expected to mix with snow or even some patchy freezing drizzle
across northern and parts of central WI as drier air either aloft
or near the surface arrives. The GRB/ATW/MTW TAF sites should
remain warm enough to sustain all rain through the night. Some
lingering light rain or drizzle may carry over into Saturday
morning over eastern WI, but a drying trend will be noted for the
rest of the day. Cigs are forecast to rise to MVFR in the morning
and reach VFR conditions by Saturday afternoon.
&&

.MARINE...
Issued at 220 PM CST Fri Nov 17 2017

Gusty south winds are expected to diminish this evening ahead of
an approaching cold front. This front will sweep across Wisconsin
tonight and as a low pressure system tracks through the Great
Lakes on Saturday, a few gale force gusts are possible as
northwest winds rev up Saturday morning and continue into at least
Saturday evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......Uhlmann
AVIATION.......Kallas
MARINE.........Kallas
Hazardous weather outlook, Nov 17, 2:12 PM CST, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
212 PM CST Fri Nov 17 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
212 PM CST Fri Nov 17 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Travel may become hazardous late tonight into early Saturday
morning across portions of northern and central Wisconsin. A mix
of precipitation is expected as a cold front moves through the
region. In addition, as temperatures fall below freezing, any
water on area roadways will freeze, creating slippery conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Hazardous travel conditions are possible Saturday night
into Sunday morning, and then again at times early next week
across far northern Wisconsin due to lake effect snow showers.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any occurrences of freezing
drizzle or hazardous road conditions to the National Weather
Service tonight into Saturday morning.

LMZ521-522-541>543-182015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
212 PM CST Fri Nov 17 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Gale force gusts from the northwest are possible on Saturday
into Saturday night across the coastal waters of northern Door
county.

Kallas/Uhlmann

In the hours before

Special weather statement, Nov 17, 2:38 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Green Bay WI
238 PM CST Fri Nov 17 2017

WIZ005-010>013-018-019-021-030-180300-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Northern Oconto County-Marathon-
238 PM CST Fri Nov 17 2017

...SLIPPERY ROADS EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT...

A cold front is forecast to move through the region this evening
and gradually change rain and drizzle into a wintry mix of light
snow and freezing drizzle over northern Wisconsin. Furthermore,
temperatures will fall below freezing tonight, allowing any
standing water on area roadways to freeze.

This could produce slippery stretches on roads tonight,
especially on untreated roads, overpasses and bridges. Motorists
are urged to use caution, allow extra time to reach your
destination and leave plenty of distance from the vehicle ahead of
you.

AK

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.